# SDR COMA2009081050180

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 22,867 hours, 19,241 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0773B
- Condition: Failed
- Location: Te Flap
- Part time: 14,067 hours, 11,615 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO YYZ RECEIVED FLAPS FAIL CAUTION MSG AT 20 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED LEFT BPSU.
